# SDR DL72S971882

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Damaged
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED DUE TO CONTACT WITH GROUND SUPPORT EQUIPMENT.  THE DAMAGE LIES FWD OF THE STA 227.8 CIRC BUTT JOINT, AND BELOW THE S-24R LAP SPLICE.  THERE IS NO REPORTED DAMAGE TO THE INTERNAL STRUCTURE.  IN ADDITION, THE SKIN AFT OF THE STA 227.8 CIRC BUTT JOINT HAS A 6 LONG BY .12 MAX DEEP SCRATCH RUNNING AFTWARD FROM THE PANEL FWD EDGE.  THE SCRATCH RUNS THROUGH ONE OF THE FORMER ATTACH FASTENERS LOCATED IMMEDIATELY AFT OF THE SKIN PANEL FWD EDGE, BACR15CE6D.  REPAIRED PER ERA 362748-14 REV A.
